UNIGE document Scientific Article
previous document  unige:12489  next document
add to browser collection
Title

Further reduction in the number of independent order conditions for symplectic, explicit Partitioned Runge-Kutta and Runge-Kutta-Nyström methods

Authors
Calvo, MariPaz
Published in Applied Numerical Mathematics. 1995, vol. 18, no. 1-3, p. 107-114
Abstract We are concerned with symplectic Partitioned Runge-Kutta and Runge-Kutta-Nyström methods for the numerical integration of Hamiltonian systems of ordinary differential equations. We show that for these methods, explicitness operates as a simplifying assumption for the study of the order conditions.
Stable URL http://archive-ouverte.unige.ch/unige:12489
Full text
Article (Published version) (354 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

164 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :